Programmed Motions Equations of Manipulation Systems

Cover Page
  • Authors: Mukharliamov RG1, Joro G2, Abramov NV3
  • Affiliations:
    1. Peoples Friendship University of Russia
    2. Universit.e dAbobo-Adjam.e, UFR-SFA
    3. Samara State Unversity of Economics
  • Issue: No 2 (2009)
  • Pages: 79-89
  • Section: Articles
  • URL: http://journals.rudn.ru/miph/article/view/8711
  • Cite item

Abstract


The method of constructing dynamics equations of manipulation systems in generalized coordinates
and canonical variables is suggested. Control actions are defined in consistence with
exponential stability of the dynamics equations integral manifold, which is described by constraints
equations. The solution of the problem of two-link plane manipulators programmed
motion is given.

About the authors

R G Mukharliamov

Peoples Friendship University of Russia

Кафедра теоретической механики; Российский университет дружбы народов; Peoples Friendship University of Russia

G Joro

Universit.e dAbobo-Adjam.e, UFR-SFA

Кафедра математики и информатики; Университет Абобо-Аджамэ Абиджан; Universit.e dAbobo-Adjam.e, UFR-SFA

N V Abramov

Samara State Unversity of Economics

Кафедра экономической информатики; Самарский государственный экономический университет; Samara State Unversity of Economics

References

Statistics

Views

Abstract - 37

PDF (Russian) - 30

Cited-By



Copyright (c) 2009 Мухарлямов Р.Г., Йоро Г., Абрамов Н.В.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies